I just started taking luvox 50mg last night and I haven't had hardly any sleep and they even prescribed me Valium with it and that didn't even seem to work . Also I feel really fuzzy in my head is this normal
The feeling that you are having is a normal side effect of the Luvox. The "fuzzy" feeling will subside with continued use so be patient. You may experience other side effects like nausea and headache, but again this will decrease with continued use. The inability to sleep is also a common side effect and your body will adjust with time and be able to sleep again. Take the Luvox in the morning if the insomnia continues. This may help some.
Be very careful with the Valium as it interacts with the Luvox causing both to build to possibly unsafe levels in the blood. Just do not take more than what was prescribed so to avoid the interaction potential.
If any of these side effects become intolerable please contact the doctor right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 3 answers
Posted 3 Jan 2011 • 1 answer
Posted 28 May 2011 • 3 answers
After taking luvox last night and not sleeping I found I slept till lunch time today I used to be on
Posted 6 Jul 2011 • 1 answer
Posted 15 Aug 2015 • 0 answers